# SDR USAA2009100292691

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: BN65C26602224
- Part serial: 872
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - DELAMINATION ON NR 5 SLAT AT LEADING EDGE UPPER INBOARD END OF SLAT.  REPAIRED NR 5 SLAT AT LEADING EDGE UPPER INBOARD END OF SLAT IAW B737-400 SRM 51-70-10 REPAIR 4.
